CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
Splitting K-symplectic methods for non-canonical separable Hamiltonian problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 322, 页码: 387-399
Authors:  Zhu, Beibei;  Zhang, Ruili;  Tang, Yifa;  Tu, Xiongbiao;  Zhao, Yue
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
K-symplectic methods  Splitting algorithms  Gauss' methods  Generating function methods  
AFMPB: An adaptive fast multipole, Poisson-Boltzmann solver for calculating electrostatics in biomolecular systems 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2010, 卷号: 181, 期号: 6, 页码: 1150-1160
Authors:  Lu, Benzhuo;  Cheng, Xiaolin;  Huang, Jingfang;  McCammon, J. Andrew
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Poisson-Boltzmann equation  Boundary integral equation  Node-patch method  Krylov subspace methods  Fast multipole methods  Diagonal translations  
Generating multiscroll chaotic attractors: Theories, methods and applications 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2006, 卷号: 16, 期号: 4, 页码: 775-858
Authors:  Lu, Jinhu;  Chen, Guanrong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
chaos  Chua's circuit  cellular neural networks  hyperchaos  jerk circuit  multiscroll chaotic attractor  multifolded torus  nonlinear modulating function  switching manifold  
Symplectic structure of poisson system 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 11, 页码: 1484-1490
Authors:  Sun, JQ;  Ma, ZQ;  Tian, YM;  Qin, MZ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Poisson system  nonlinear transformation  symplectic method  rigid body problem  
High order symplectic schemes for the sine-Gordon equation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 11, 页码: 2731-2736
Authors:  Wang, YS;  Wang, B;  Ji, ZZ;  Qin, MZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
sine-Gordon equation  high order symplectic scheme  generating function method  variation derivative